# SDR 04FDEA01423

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65453136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED STA 950A STR 6R. REMOVED AND REPLACED STRINGER CLIP AT BS 950A, STR 6R IAW SRM 51-30-2.
